Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 30, Issue 5, 1994
Metadata
 

Nonnormal del Pezzo Surfaces
Miles Reid
pp. 695–727
Abstract | Full-Text PDF (3773 KB) | Metadata

On H Well-Posed Cauchy Problems for Some Weakly Hyperbolic Pseudo-differential Equations
Yasutoshi Shiozaki
pp. 729–743
Abstract | Full-Text PDF (1185 KB) | Metadata

Division Theorems in Spaces of Entire Functions with Growth Conditions and their Applications to PDE of Infinite Order
Carlos A. Berenstein, Roger Gay and Alekos Vidras
pp. 745–765
Abstract | Full-Text PDF (1607 KB) | Metadata

Presentations of AF Algebras Associated to T-Graphs
David E. Evans and Jeremy D. Gould
pp. 767–798
Abstract | Full-Text PDF (2182 KB) | Metadata

A von Neumann Algebra Framework for the Duality of the Quantum Groups
Tetsuya Masuda and Yoshiomi Nakagami
pp. 799–850
Abstract | Full-Text PDF (5022 KB) | Metadata

The Converse of Minlos' Theorem
Yoshiaki Okazaki and Yasuji Takahashi
pp. 851–863
Abstract | Full-Text PDF (1184 KB) | Metadata